new symptom's

lately I have been these new symptom attacking my body it all started with cramps in the arms and legs and every now and then my hand locks up leaving me unable to move to my fingers for about 5 to 10secs, then there is my right leg when I tense up it starts to shake can't control it for about 5 to 10 secs and just now the same thing happened to my left leg. Has anybody had anything like this?

5 Replies

oldestnewest
  • I get that . Sounds like the spasms I get .. I get if I cough or get spooked. But they said that's caused by neuromyotonia. I've been recently diagnosed with myosotis now to add to it all. It's affects my legs badly having great difficulty walking

  • me too I was diagnosed in Jan this year walking is a nightmare I can only do about 30 mins several times a day, when the tiredness kicks in I can spend days recovering

  • Hi all. I think this is just what happens along the way. If you are having treatment then the blood work is being checked and you see your Rheumatologist on a regular basis so nothing terrible is happening. I remember as I started the Meds and began the journey back really weird things happened in my muscles especially in the legs. It took eight months on treatment to turn the corner and begin to feel better and fir the horrible fatigue to start going away. This is a Marathon, it's never going to be a Sprint, it will take a lot of time and patience and exercise on our part to get there. As my CK levels dropped I was referred to a Physiotherspist who gave me exercises to do at home every day, I bought a small podometer and started walking every day, each day a bit further with the aim of doing 10.000 steps every day, put the pedometer in your pocket when you get up and every step you take counts, it's amazing how motivating it is to see how much or how little you are doing. I am nearly five years down the line with Anti Jo Polymyositis. I am well and stable with now entirely normal lung function. I walk about 5 miles a day now, I finished the steriods in December 2013 and I am still taking Azathioprine 100 mgs daily but that is all apart from vitamin D. I see my Rheumatologist again in June and he is then going to consider taking me very very slowly off the Azathioprine. We don't know if it will be ok but the only way is to try. Best wishes to you both. Mary

  • I've had muscle spasms, shaking and hand locking when flaring or when overdoing things. Some of our medications can exacerbate the problem.

  • Sorry to hear that you have new symptoms, hope the treatment brings you some improvement, take some encouragement from the other comments from people who have had treatment and improved. Thanks everyone for describing what you are going through or what you went through, it is all helping us understand how these diseases affect real people.